| Model Number |
CI-1400-02H |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/13/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient reportedly elected revision surgery for a technology upgrade.The recipient's device was explanted.The recipient was reimplanted with another advanced bionics cochlear device.
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.The explanted device will not return for analysis.A review of the device history record was performed and no anomalies were noted.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.